Embeddings L1 ∩ L ⊆ x ⊆ L1 + L ⊆ L0

Ben Zion A. Rubshtein, Genady Ya Grabarnik, Mustafa A. Muratov, Yulia S. Pashkova

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Abstract

In this chapter, we prove the main embedding theorem for symmetric spaces. The theorem asserts that for every symmetric space X, there are continuous embeddings L1 ∩ L ⊆ X ⊆ L1 + L and inequalities 2∥·∥L1∩L∞.≥(φX)-1(1)×∥·∥X≥ ≥ ∥·∥L1+L∞: The space L0 of all measurable functions and the embedding L1 + L ⊂ L0 are also considered.

Original languageEnglish
Title of host publicationDevelopments in Mathematics
PublisherSpringer New York LLC
Pages59-70
Number of pages12
DOIs
StatePublished - 1 Jan 2016

Publication series

NameDevelopments in Mathematics
Volume45
ISSN (Print)1389-2177

ASJC Scopus subject areas

  • Mathematics (all)

Fingerprint

Dive into the research topics of 'Embeddings L1 ∩ L ⊆ x ⊆ L1 + L ⊆ L0'. Together they form a unique fingerprint.

Cite this